# SDR UALA2012011100226

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,141 hours, 8,564 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 1167018140
- Part serial: 22
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL PANEL FOR LIGHTS IN UPPER DECK GALLEY IS INOPERATIVE, ALSO UNABLE TO CONTROL FROM PANEL AT 1L.  E-ZONE LIGHTS WERE INOPERATIVE BUT ABLE TO RECOVER WITH OVERRIDE AT DOOR 2R, ALSO FASTEN SEAT BELT AND NO SMOKING SIGNS INOP IN E-ZONE, AUDIO IN E-ZONE ALSO INOPERATIVE.  UPPER DECK 3 OUT 4 RECESSED LIGHTS IN AFT PART OF CABIN ARE INOPERATIVE.  REPLACED UPPER DECK CCTM PER MM.  REPLACED CENTRAL MANAGEMENT UNIT PER MM, OPS NORMAL.
